# SDR CALA2012050800332

- Difficulty date: May 8, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N45440
- Make and model: Boeing 737924
- Aircraft serial: 33535
- Aircraft time: 9,410 hours, 2,994 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Quick Disconnect
- Condition: Inoperative
- Location: Shoulder Harness
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SHOULDER HARNESS QUICK RELEASE SWITCH DOES NOT RELEASE SHOULDER STRAPS.  LUBED QUICK RELEASE SWITCH, OPS CHECK OK IRW AMM 25-11-00-200-8 01.
